The Digital Root Function For Fibonacci-type Sequences

Jangjeon Mathematical Society
Publication Type:
Journal Article
Advanced Studies In Contemporary Mathematics (kyungshang), 2011, 21 (3), pp. 251 - 254
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2011003552OK.pdf125.08 kB
Adobe PDF
The base of digit roots of elements of a sequence of numbers is defined, with examples given for the Fibonacci, Lucas, Lucas-Lehmer and Euler sequences. The theory is then applied to extensions of the Pell-Padovan and Tribonacci sequences.
Please use this identifier to cite or link to this item: